# SDR SWAA2021122748659

- Difficulty date: November 29, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL RBL 24 BS 500B+2; BS 500B+10; BS 500B+18; BS 500C+6; BS 500C+10; BS 500C+14. ; / [01] REMOVED CORROSION ON SEVERAL AREAS FROM UPPER SURFACE FLOOR TO SIDEWALL SUPPORT RBL 24; BS 500B+2; BS 500B+10; BS 500B+18; BS 500C+6; BS.500C+10;BS500C+14 MAX.MAT. LOSS MEASURES : L=1.' X W=.700' X D=0.007' ORIG.THICKNESS IS 0.040' REMAINING THICKNESS 0.033' REWORKED AREAS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAG. 4.A.(2). DETAIL D USED TOOL ID:IS000461. S/N:67126205. DUE DATE:01/2022.; [02] VERIFIED CORRECTIVE ACTION 1; [03] REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL24; BS500A-BS500D; IAW SRM 51-40-02-0G-0.; [04] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 500A - BS 500D; RBL 24; WL 154; FROM EXTRUSION BAC1496-444#7075T6 LOT #5098100-1; IAW SRM 51-40-05-0G-0 AND DWG#143A7500; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0; OK TO PRIME.; [05] VERIFIED CORRECTIVE ACTION 4; [06] PRIMED FCB FLOOR TO SIDE WALL SUPPORT ANGLE BS 500A TO BS 500D; RBL 24; WL 154 IAW SOPM 20-41-02; [07] VERIFIED ACTION 6
